MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (AMERICAS); INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (AMERICAS); INSUFFLATOR, LAPAROSCOPIC
Model Number FM300
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.Filling on behalf of (b)(6).
 
Event or Problem Description
It was reported the procedure was converted to open surgery.
 
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.Alleged failure: flow was not adequate during vessel harvest had to convert to open to harvest the vessel probable root cause: because device was not returned to oem - wom, probable root cause cannot be determined.The reported event could be not confirmed.There are no indications of a manufacturing issue.The most probable root cause is, that (a) the blue so called one-way valve of co2 lnsufflation port on the vasoview hemopro 2-device is too short or misplaced, so the luer lock cone could not press the one-way valve to open or (b) the luer lock was not properly tightened to open the one-way valve on the co2 distal insufflation port on the vasoview hemopro 2- device.Expanded investigation activities not possible because the device was not returned for evaluation.However, tests on w.O.M.-r&d, which had been proceeded with pneumoclear-lnsufflator, pneumoclear tube set and a vasoview hemopro 2-device, concluded the following: ¿ the maximum flow is about seven liters per minute at an adjusted flowrate of ten liters per minute ¿ the main reason for this limitation is due to the very thin hoses of the vasoview hemopro 2-device (id approx.2mm) ¿ if the tube set will be correctly tightened, then the cone of the luer lock will move the blue valve stick at the co2 distal insufflation port about 1.5mm ¿ at approx.0.5mm movement of the blue valve stick, the valve will be opened sufficiently to reach the above-mentioned flow rates ¿ it was not possible to generate a scenario that the tube is tightened and there is no flow the reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported the the procedure was converted to open surgery.

Brand Name
PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (AMERICAS)
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key12506303
Report Number0002936485-2021-00508
Device Sequence Number19182985
Product Code HIF
UDI-Device Identifier04056702001308
UDI-Public04056702001308
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170784
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFM300
Device Catalogue Number0620050000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown